Close X
Get more out of
by joining the site for free
Free 17-point plan to great health
Twice weekly e-news bulletins
Access to our News, Forums and Blogs
Sign up for free and claim your
17-point plan to great health
Free 17-point plan to great health

Twice weekly e-news bulletins

Access to our News, Forums and Blogs

If you want to read our in-depth research articles or
have our amazing magazine delivered to your home
each month, then you have to pay.

Click here if you're interested
Helping you make better health choices

In shops now or delivered to your home from only £3.50 an issue!


re article "hypertensive"

CommunityForumsAbout UsAbout us and the websitere article "hypertensive"


9 Oct 2010 @ 07:23AM

Nice Dude!!

I like your Website. This Website is very interesting and full of health information.

Keep it up you done wonderful job. i like this forum its all about health.


31 Aug 2010 @ 15:43PM

Yes, Hi Robert, welcome.

But you're in for a rough ride if you think you've found some allies here! To start the ball rolling, why don't you listen to the video posted by Blobby Robin in the Drugs & Side Effects (front page). I'd be interested in your comments...

Cheers, Heidi


30 Aug 2010 @ 20:13PM

Hi Robert,

Welcome to the won't find many doctors here though.

You will ,however,find important matters being discussed.



30 Aug 2010 @ 12:09PM

Hello guys Im new here. It's nice to be with other doctors and discussing important matters.


26 Aug 2010 @ 08:36AM

Haven't you missed the point here? When you take medication for a problem, it is called anti-something. Therefore one would expect an anti-hypertension drug to bring down the hypertension, i.e. blood pressure. In this case, however, what they're saying is the drug that is meant to lower blood pressure, is actually raising it.

That's how I read it. Am I wrong?


26 Aug 2010 @ 08:12AM


I enjoy reading some of your articles, however,I wonder who wrote the header for the article suggesting that taking antihypertensive medications may actually raise blood pressure. If I took something named "hypertensive" then I would expect it to have something to do with raising blood pressure.

Probably pedantic, but it does diminish the validity of the information


Latest Tweet


Since 1989, WDDTY has provided thousands of resources on how to beat asthma, arthritis, cancer, depression and many other chronic conditions.

Start by looking in our fully searchable database, active and friendly community forums and the latest health news.

Positive SSL Wildcard

Facebook Twitter

Most Popular Health Website of the Year 2014

© 2010 - 2016 WDDTY Publishing Ltd.
All Rights Reserved